# SDR ASAA2018030223733

- Difficulty date: March 2, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 7,314 hours, 2,474 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 32149721
- Part serial: 5223
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 7,314 hours, 2,474 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK TEMPERATURE REMAINS COLD EVEN WITH CONTROL CABIN TEMPERATURE SELECTOR TO FULL WARM.   ACFT GROUNDED.  IAW FIM 21-61 TASK 861 REPLACED THE TRIM AIR PRSOV IAW AMM 21-62-01.  CORRECTED THE FAULT.
